# SDR UIEA2013010400009

- Difficulty date: January 2, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 82,303 hours, 15,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK L3 DOOR SILL THRESHOLD EMERGENCY LIGHT INOPERATIVE.  LAMPED EMERGENCY LIGHT.  OPS CHECKED NORMAL, REF AMM 33-51-00.
